The index of scattering operators of Dirac equations

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

A new index formula of Atiyah Singer type for scattering operators is proved. The index corresponds to the vacuum polarization of the Fermion (on the Minkowski space) coupled to an external non abelian gauge field.

Original languageEnglish
Pages (from-to)553-571
Number of pages19
JournalCommunications in Mathematical Physics
Volume110
Issue number4
DOIs
Publication statusPublished - Dec 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'The index of scattering operators of Dirac equations'. Together they form a unique fingerprint.

Cite this